Solutions for a System of Hadamard Fractional Differential Equations with Integral Conditions
作者: Chengbo ZhaiWeixuan Wang
作者单位: 1School of Mathematical Sciences , Shanxi University , Taiyuan , Shanxi , P.R. China
刊名: Numerical Functional Analysis and Optimization, 2020, Vol.41 (2), pp.209-229
来源数据库: Taylor & Francis Journal
DOI: 10.1080/01630563.2019.1620771
关键词: -(hR)-concave operatorExistence and uniquenessHadamard fractional derivative
原始语种摘要: Abstract(#br)The purpose of this article is to investigate the existence and uniqueness of solutions for a nonlinear Hadamard fractional differential system with integral conditions. We employ a recent fixed point theorem involving with increasing -concave operators and then obtain a unique result for our system dependent on two constants. Moreover, we construct convergent sequences to approximate the unique solution. In the end, an example is given to illustrate the theoretical results.
全文获取路径: Taylor & Francis  (合作)
分享到:
来源刊物:

×
关键词翻译
关键词翻译
  • uniqueness 唯一性
  • operator 话务员
  • derivative 衍生物
  • concave 凹的
  • existence 存在
  • fixed 固定
  • inline 顺列式布置
  • fractional 分级的
  • approximate 近似的
  • investigate